Armenian Journal of Mathematics

A correction to the article ``On an Over-Convergence Phenomenon for Fourier Series. Basic Approach''

Nersessian, Anry (2019) A correction to the article ``On an Over-Convergence Phenomenon for Fourier Series. Basic Approach''. Armenian Journal of Mathematics, 11 (2). pp. 1-2. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
184Kb

Official URL: http://armjmath.sci.am

Abstract

In the item \textbf{4.3.3} of my work [1], the last formula of \textbf{Theorem 3} contains errors. Below is the main part of the item, including the revised proof of Theorem 1, which corresponds to Theorem 3 of [1]. The remaining numbering from [1] is preserved.

Item Type:Article
Additional Information:Erratum
Subjects:42-xx Fourier analysis
65-xx Numerical analysis
ID Code:839
Deposited By:Professor Anry Nersesyan
Deposited On:05 Mar 2019 13:54
Last Modified:05 Mar 2019 13:54

Repository Staff Only: item control page